# SDR USAA200703007

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 3860
- Aircraft time: 54,892 hours, 37,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FOUND 3 INCH CRACK AT STA 767 STR 21L SKIN.  REPAIRED PER SRM 53-00-01, REPAIR 31, TR 53-60-03A.
